New York Journal of Mathematics
Volume 21 (2015) 57-72


Charles P. Boyer and Christina W. Tønnesen-Friedman

On the topology of some Sasaki-Einstein manifolds

view    print

Published: February 1, 2015
Keywords: Sasaki-Einstein metrics, join construction, Hamiltonian 2-form
Subject: Primary: 53D42; Secondary: 53C25

This is a sequel to our forthcoming paper (J. Geom. Anal., 2015) in which we concentrate on developing some of the topological properties of Sasaki-Einstein manifolds. In particular, we explicitly compute the cohomology rings for several cases not treated in that paper, and give formulae for homotopy equivalence as well as homeomorphism equivalence in one particular 7-dimensional case.


Both authors were partially supported by grants from the Simons Foundation, CPB by (#245002) and CWT-F by (#208799)

Author information

Charles P. Boyer:
Department of Mathematics and Statistics, University of New Mexico, Albuquerque, NM 87131.

Christina W. Tønnesen-Friedman:
Department of Mathematics, Union College, Schenectady, New York 12308, USA